A locally contractive metric for systems of conservation laws
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 1, pp. 109-135
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1995_4_22_1_109_0,
author = {Bressan, Alberto},
title = {A locally contractive metric for systems of conservation laws},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {109--135},
year = {1995},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 22},
number = {1},
mrnumber = {1315352},
zbl = {0867.35060},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_1_109_0/}
}
TY - JOUR AU - Bressan, Alberto TI - A locally contractive metric for systems of conservation laws JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1995 SP - 109 EP - 135 VL - 22 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_1_109_0/ LA - en ID - ASNSP_1995_4_22_1_109_0 ER -
%0 Journal Article %A Bressan, Alberto %T A locally contractive metric for systems of conservation laws %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1995 %P 109-135 %V 22 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_1_109_0/ %G en %F ASNSP_1995_4_22_1_109_0
Bressan, Alberto. A locally contractive metric for systems of conservation laws. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 1, pp. 109-135. http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_1_109_0/